# SDR DL72S991421

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE LEFT SERVICE DOOR INOP.  EMERGENCY EXIT LIGHT AT FWD GALLEY NEEDS RELAMPING.  RELAMPED LIGHTS.
